MathSciNet Relay Station
MathSciNet bibliographic data
MR3062571 34N05 (37B55)
Xia, Yong-Hui; Li, Jibin; Wong, Patricia J. Y. On the topological classification of dynamic equations on time scales. Nonlinear Anal. Real World Appl. 14 (2013), no. 6, 2231–2248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement